Advertisement

Mathematische Annalen

, Volume 289, Issue 1, pp 203–206 | Cite as

TheK-moment problem for compact semi-algebraic sets

  • Konrad Schmüdgen
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A]
    Atzmon, A.: A moment problem for positive measures. Pac. J. Math.59, 317–325 (1975)Google Scholar
  2. [B]
    Berg, C.: The multidimensional moment problem and semigroups. In: Landau, H.J. (ed.) Moments in mathematics. Proc. Symp. Appl. Math., vol. 37, pp. 110–124. Am. Math. Soc., Providence, 1987Google Scholar
  3. [B-C-R]
    Bochnak, J., Coste, M., Roy, M.-F.: Géométrie algébrique réelle. Berlin Heidelberg New York: Springer 1987Google Scholar
  4. [B-M]
    Berg, C., Maserick, P.H.: Polynomially positive definite sequences. Math. Ann.259, 487–495 (1982)Google Scholar
  5. [C]
    Cassier, G.: Problème des moments sur un compact deR n et décomposition de polynômes a plusiers variables. J. Funct. Anal.58, 254–266 (1984)Google Scholar
  6. [F]
    Fuglede, B.: The multidimensional moment problem. Expo. Math.1, 47–65 (1983)Google Scholar
  7. [M]
    McGregor, J.L.: Solvability criteria for certainN-dimensional moment problem. J. Approx. Theory30, 315–333 (1980)Google Scholar
  8. [N]
    Nussbaum, A.E.: Quasi-analytic vectors. Ark. Mat.6, 179–191 (1965)Google Scholar
  9. [S]
    Stengle, G.: A Nullstellensatz and a Positivstellensatz in semialgebraic geometry. Math. Ann.207, 87–97 (1974)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Konrad Schmüdgen
    • 1
  1. 1.Sektion MathematikKarl-Marx-Universität LeipzigLeipzigGermany

Personalised recommendations